Skip to main content
Baby Corner logo


dianelynn77

Reply Post New Topic

  • tichatte tichatte's Avatar 09-13-05 | 12:04 PM
  • Just thinking of you. How is you stimming going? You should be closing in on retrieval soon, how's the monitoring going. Wishing you an unlimited number of follicules to choose from, also fingers crossed so no OHSS comes your way. Stimming took a toll on me my original cycle, all the side effects from sniffing suprefact and the injections. I hope you're having a better time of it. Wishing you the best and a BFP. Keep us posted on your progress.



     

    grow follies grow

    Last edited by tichatte; 09-13-05 at 12:08 PM..
  • dianelynn77 dianelynn77's Avatar 09-13-05 | 03:43 PM
  • hi tricia, thanks for thinking of me. I went in today for blood and us, and they called back and told me not to start the fsh until thursday. i am only day 2 of cycle, messed up on earlier thread and wrote day 3. so now i am still on lupron and cannot wait to get started on stims. I will probably get every side affect like on everything else, but am so excited to start. I am so happy for you! Let me know what happens at doctors today, i bet i will get really bloated and big too, hope not but probably will. i bet your having 2, its a feeling i have!. talk soon and relax!

    Diane
  • JagsAli JagsAli's Avatar 09-13-05 | 04:38 PM
  • Diane-Good luck with your stim cycle. I was very moody the first time I did it but this second time not too much so. But once you get those hormones in ya the headaches should start to subside. Can't wait to hear how it goes.
  • tichatte tichatte's Avatar 09-13-05 | 11:21 PM

  •  
    Diane, I'm so happy your doing well, time will fly by once you start the meds, youwill be posting a BFP in no time. Wishing you a great cycyle, and for an update I am so happy to report there is only 1 pea in the pod, so maybe your feelings of 2 are for someone els,
     
    perhaps you???? Hopefully you don't get to many bad symptoms from the meds. Much love.


    Trisha